Loading...
Loading...

Go to the content (press return)

Exponential stability in type II thermoviscoelasticity with voids

Author
Miranville, A.; Quintanilla, R.
Type of activity
Journal article
Journal
Journal of computational and applied mathematics
Date of publication
2020-04
Volume
368
First page
112573-1
Last page
112573-6
DOI
10.1016/j.cam.2019.112573
Project funding
Mathematical analysis of problems from thermomechanics
Repository
http://hdl.handle.net/2117/173517 Open in new window
URL
https://www.sciencedirect.com/science/article/abs/pii/S0377042719305783 Open in new window
Abstract
In this paper we consider the one-dimensional type II thermoviscoelastic theory with voids. We prove that generically we have exponential stability of the solutions. This is a striking fact if one compares it with the behavior in the case of the classical thermoviscoelastic theory based on the classical Fourier law for which the decay is generically slower.
Citation
Miranville, A.; Quintanilla, R. Exponential stability in type II thermoviscoelasticity with voids. "Journal of computational and applied mathematics", Abril 2020, vol. 368, p. 112573-1-112573-6.
Keywords
Exponential decay, Type II thermoelasticity, Viscosity, Voids
Group of research
GRAA - Research Group in Applied Analysis

Participants